# SDR EY2R9600180

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210
- Propeller: Mcauly E2A34C73
- System (JASC): 6110 · Propeller Assembly
- Part: Retain Nut
- Part number: C3092
- Condition: Cracked
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY RETAIN NUT CRACKED THREADS
